Pin Me

What are the Pamabrom Warnings?

written by: Kathy Foust•edited by: Emma Lloyd•updated: 9/9/2009

Read here to learn about pamabrom warnings so that you can be informed before takng this medication. Be sure to research any medication you plan to take before you take it.

  • slide 1 of 2

    Description

    Pamabrom is most commonly used in conjunction with acetaminophen for the relief of discomfort caused by the menstrual cycle. Some of the symptoms that this combination relieves are the feeling of being bloated or full as well as some pain relief that is associated with the menstrual cycle, such as headache and back pain.

    Pamabrom itself is a diuretic, which means that it is used to increase the amount of urination that an individual experiences. Obviously, relieving some of the water from the body can assist in the avoidance of feeling "full" or bloated.

  • slide 2 of 2

    Warnings

    Pamabrom warnings are no different than any other medication's general warnings, but also comes with its own specific set. Naturally, if you are taking any type of medication, you should keep your doctor informed before taking any type of medication to avoid any type of conflicts between the two. This includes but is not limited to any type of prescribed medication, over the counter medication, vitamins or minerals you might be taking.

    • Those who have experienced hypersensitivity to pamabrom or any of the medications used in combination with this one should not take this medication.
    • Children who are under the age of 12 years should not take this medication as its dosages are formulated for the adult system and would likely result in an overdose in a child's system.
    • The combination of pamabrom and acetaminophen should not be taken with any other type of medication containing acetaminophen.
    • If you consume 3 or more alcoholic beverages a day you should provide your doctor with this information and discuss whether or not this is a good medication for you to use to relieve your pain and discomfort.
    • This medication should be use only as prescribed by your doctor for the relief of menstrual symptoms. Overuse of this product for reasons intended or not intended can lead to dehydration if too much liquid is expelled from the body.
    • Overdose or overuse of this medication has the potential to cause long term liver damage.

    If you experience any new pains, swelling, new symptoms or redness, be sure to contact your doctor immediately. Some warnings may not be documented and will not be listed here. If you are experiencing symptoms not listed here but you believe them to be associated with your use of this medication, feel free to consult your doctor immediately and advise him of potential side effects you may be experiencing.

    Reference: WebMD.com